# SDR ASAA2022081039471

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 52,760 hours, 15,734 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT PHONE WAS UNABLE TO CONNECT WITH DISPATCH. CALL TO "L" DESK SAID "WRONG NUMBER ". OHER NUMBERS WERE BUSY AND MULTIPLE OTHER CALLS WENT UNANSWERED. WE WERE UNABLE TO COMMUNICATE WITH DISPATCH DURING AN ETOPS EMERGENCY RETURN. GROUNDED - YES. (RESOLVED ON W/O: 1920782 TASKCARD: N/R-00002 ) ACCOMPLISHED SATCOM COMMUNICATION SYSTEM TEST WITH NO FAULTS FOUND. WAS ABLE TO CALL DISPATCH AND CLEARLY COMMUNICATE WITH DISPATCH VIA SATCOM. WAS ABLE TO RECIEVE CALL AND CLEARLY COMMUNICATE WITH DISPATCH VIA SATCOM REF B737-800 AMM 23-15-00-730-801.
